Cart (Loading....) | Create Account
Close category search window

Infinite families of quasiperfect and doubly quasiperfect binary arrays

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Jedwab, J. ; Hewlett-Packard Labs., Bristol, UK ; Mitchell, C.J.

A quasiperfect (doubly quasiperfect) binary array B is an s*t array with all entries plus or minus one, such that all periodic autocorrelation coefficients of the array are zero, except for shifts (u,v) where u identical to 0 mod s and v identical to 0 mod t. The authors construct a new infinite families of quasiperfect and of doubly quasiperfect binary arrays.

Published in:

Electronics Letters  (Volume:26 ,  Issue: 5 )

Date of Publication:

1 March 1990

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.